MAUDE Adverse Event Report: ETHICON INC. 24 FR RD BLAKE HBLS SILC; CATHETER, IRRIGATION

ETHICON INC. 24 FR RD BLAKE HBLS SILC; CATHETER, IRRIGATION
Model Number 2234
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been received.If further details or the device are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient an unknown cardiovascular surgery on (b)(6) 2020 and a drain was used.During surgery the drain was clogged though it was new.The lot number is unknown.Further details are not provided.No sample will be returned.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 9/14/2020.

Brand Name
24 FR RD BLAKE HBLS SILC
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10094295
Report Number2210968-2020-04188
Device Sequence Number3182516
Product Code GBX
UDI-Device Identifier10705031003620
UDI-Public10705031003620
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2234
Device Catalogue Number2234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date09/14/2020
Patient Sequence Number1